# SDR USAASB02008

- Difficulty date: January 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DTW - FLT 765 - EN ROUTE TO DTW, CLIMBING TO FL350, CABIN ALTITUDE BEGAN CLIMBING APPROX 2,000 FPM. SWITCHED BOTH PACKS TO HIGH FLOW AND CABIN RETURNED TO NORMAL. SHORTLY THEREAFTER, CABIN BEGAN CLIMBING APPROX 700 FPM. WHEN CABIN ALTITUDE REACHED 8,000 FT, CREW SWITCHED TO STANDBY MODE AND REGAINED CABIN CONTROL. DESCENDED TO FL240 AND CABIN DESCENDED NORMALLY. CABIN BEGAN SPIKING UP 1,000-2,000 FPM. DESCENDED TO FL180 AND CONTROLLED CABIN IN STANDBY MODE. FLT CONTINUED TO DTW WHERE THE FLT LANDED WITHOUT INCIDENT. DUCT PRESSURE WAS NORMAL AND CABIN PRESSURE HELD AT LOWER ALTITUDES, 16,000 FT AND BELOW. R&R CABIN PRESSURE SELECTOR PANEL (P/N 711002-5) AND CABIN PRESSURE CONTROLLER. OPS CHECK NORMAL.  (M)
